# SDR DALA1034259202

- Difficulty date: November 15, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 23,231 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475 L2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE 5911432-81 SKIN PANEL AT STA 1475 BETWEEN LONGERON 2 LT AND 3 LT SKIN IS 2024-T3 (DLM90103296)
